# SDR 9PVA2015112500001

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N180NL
- Make and model: Amd STCFALC50
- Aircraft serial: 352
- Aircraft time: 3,284 hours, 2,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TEN MINUTES TO LANDING, COCKPIT COLD AIR VENTS & DIFFUSERS STARTED TO BLOW VERY HOT AIR & FAINT SMOKE WAS OBSERVED FILLING THE COCKPIT.
